MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B5XT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.Attempts are being made to obtain the following information and to retrieve the device: were there any patient consequences? if yes, please describe.To date, no response or device has been provided.If further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown procedure, the trocar head was detached from cannula.Procedure was successfully completed.Patient consequence was not reported.
 
Additional Manufacturer Narrative
(b)(4).If follow-up, what type: additional information received: it was confirmed the only delay in procedure was to replace the device, there was no patient consequence, and the device was discarded by the account and therefore cannot be returned for analysis.
 
Additional Manufacturer Narrative
(b)(4).Per photographic evaluation: upon visual inspection of photo, the following was observed: the first, third and four photo show paperwork of device.The second photo shows a trocar with the cap of the sleeve slightly detached from the obturator.Based on the photos reviewed, the event describe is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/14/2020.H2: additional information received: "the device was discarded for contamination reasons and there were no patient consequences, just delay in the surgery due to replacing of device.".

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8809531
Report Number3005075853-2019-20567
Device Sequence Number2576104
Product Code GCJ
UDI-Device Identifier10705036001249
UDI-Public10705036001249
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberB5XT
Device Lot NumberR40Z89
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/28/2019
12/18/2019
12/18/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date07/26/2019
12/18/2019
01/14/2020
Patient Sequence Number1